Journal of Symbolic Logic

On complex exponentiation restricted to the integers

Carlo Toffalori and Kathryn Vozoris

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We provide a first order axiomatization of the expansion of the complex field by the exponential function restricted to the subring of integers modulo the first order theory of (Z, +, ·).

Article information

Source
J. Symbolic Logic, Volume 75, Issue 3 (2010), 955-970.

Dates
First available in Project Euclid: 9 July 2010

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1278682210

Digital Object Identifier
doi:10.2178/jsl/1278682210

Mathematical Reviews number (MathSciNet)
MR2723777

Zentralblatt MATH identifier
1205.03051

Subjects
Primary: 03C60: Model-theoretic algebra [See also 08C10, 12Lxx, 13L05]

Keywords
Complex exponentiation quasi minimality Tarski—Vaught test

Citation

Toffalori, Carlo; Vozoris, Kathryn. On complex exponentiation restricted to the integers. J. Symbolic Logic 75 (2010), no. 3, 955--970. doi:10.2178/jsl/1278682210. https://projecteuclid.org/euclid.jsl/1278682210


Export citation